Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

3 year old with fever and stomach pain, swelling in the intestine. On antibiotics. Milk allergy?

my child..she is 3 yrs month back she was having high grade fever and severe stomach pain..there was an swelling in her intestine she was on antibiotics for 5 days. After that her activities are normal but now-a-days her body temperature is not normal I mean its between 98 to 99. And from last two-three again she is complaining of stomach pain....does she have milk allergy? Most of the time she complaints after milk intake.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
I have so many patientslike this
Actually a child needMothers milk for 2 years and after 2 years child do not requre milk products
If we add animal proten milk it does not suit to every child and he starting having allergis
Stop all milk and diary products
No use of ,ustard coconut walnut groundnut and almonds oil
no soya oil
Olive for application
Use soap shampoo and creames which are milk free,egg free.nuts and soya free
Get blood serum tested for milk specific antibodies in blood serum
and go for desensitsation therapy which is latest in food allergies
You have to avoid antibiotics,paracetamol,synthetic vitamins,Pain killers like brufen
Put on anti allergics like fexofenadine and montelucast till you get results of blood serum tests
I can guide you further after results
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor